# SDR AALA202412135555

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 12,259 hours, 4,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FLIGHT ATTENDANT IN THE REAR REPORTED A MOMENTARY SMELL OF RUBBER.  CLEARED AFTER A COUPLE OF SECONDS. POST FLIGHT LOOKED NORMAL PER FIRST OFFICER BUT REPORTED AN UNUSUAL SMELL OF OIL AROUND ENGINES. OIL LEVELS NORMAL.  FOUND NO ODORS IN CABIN OR AROUND ENGINES IAW W/C 09L0021001 (B737-MAX8) INITIAL T/S - SMOKE ODOR FUMESALSO FOUND BOTH HYDRAULIC FLUID LVLS WITHIN SERVICEABLE LIMITS. PER MM 12-12-00. NO FAULT FOUND**(CLOSED).
